Skip to product information
1 of 1
Sold out

Children s Motrin Ibuprofen Kids Medicine Berry Flavored 4 fl. oz

Children s Motrin Ibuprofen Kids Medicine Berry Flavored 4 fl. oz

Bring your child fast fever reduction and relief from minor aches and pains due to the common cold & flu. Children s Motrin Oral Suspension with 100mg per 5mL ibuprofen is an oral suspension medicine...

Type :

SKU :

Availability : Out Of Stock

Regular price $7.79
Sale price $7.79 Regular price
On Sale! Sold out

Tags :

Collections : Personal Care,

View full details

Bring your child fast fever reduction and relief from minor aches and pains due to the common cold & flu. Children s Motrin Oral Suspension with 100mg per 5mL ibuprofen is an oral suspension medicine for kids. It contains ibuprofen a known NSAID pain-reliever and fever-reducer. Each 5mL contains 100 milligrams of ibuprofen. This kid s liquid medicine provides up to eight hours of relief from minor aches and pains due to the common cold flu sore throat headache and toothache. This oral suspension medicine formula is for children ages 2 to 11 and comes in a kid-friendly original berry flavor. Plus the enclosed dosing cup can make it easy to dose and administer the liquid pain reliever to your child.